# SDR JIKA2018011601

- Difficulty date: January 16, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N31704
- Make and model: Beech 1900C
- Aircraft serial: UB12
- Aircraft time: 40,192 hours, 52,912 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: SCDEETS41685
- Condition: Collapsed
- Location: Oil Breather
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

THE PILOT REPORTED THAT THE LEFT ENGINE OIL PRESSURE BEGAN FLUCTUATING NEAR THE LOW REDLINE. THE PILOT PERFORMED A PRECAUTIONARY INFLIGHT SHUT DOWN OF THE LEFT ENGINE AND DIVERTED.  LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LEFT ENGINE AND FOUND OIL LEAKING FROM THE INLET AREA.  FURTHER INVESTIGATION FOUND THAT THE OIL BREATHER SKEET TUBING INNER WALL  COLLAPSED NOT ALLOWING THE OIL SYSTEM TO VENT PROPERLY.  REPLACED THE SKEET TUBING, PERFORMED ENGINE GROUND RUNS NO OIL LEAKS WERE PRESENT.  NO OIL CONSUMPTION WAS NOTED ON THE GROUND RUN.
